MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 22FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 22FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720221
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient had a gastrostomy tube that was not fixed.When removing it, it was noticed that the balloon was broken, which caused the event.Per additional information received on (b)(6) 2022, there was no medical intervention given.The device was replaced.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
No samples or photos were received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A gemba walk was performed, and the manufacturing process was reviewed.All process and controls were found properly followed, including sub-assemblies, finished product assembly, packaging and inspections performed to the product.There were no abnormal conditions found that could trigger the reported condition.In addition, qc inspections are performed to the product prior to material release.Furthermore, production personnel performs a 100% visual inspection during the packaging process in order to detect and discard any identified problems.A corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 22FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14434520
Report Number9612030-2022-03253
Device Sequence Number14753149
Product Code KNT
UDI-Device Identifier10884521007321
UDI-Public10884521007321
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720221
Device Catalogue Number8884720221
Device Lot Number2120856464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date06/08/2022
Date Device Manufactured07/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale